# SDR DL764060639

- Difficulty date: July 31, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 18,538 hours, 6,282 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Part time: 15,100 hours, 10,072 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTOSHUTDOWN NO ACEL.  REPLACED APU.
